# SDR DALA2022111407347

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 105,328 hours, 15,727 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTIMETER DISAGREE EICAS MESSAGE. FO ALTIMETER BOUNCING BETWEEN 200 AND 300 FT LOWER THAN CAPTAIN`S.  RAN QEH AND USED ALTIMETER DATA ALTERNATE.   RESET RT ALTIMETER C/B. COMPLIED WITH RT ADC BITE. NO FURTHER ISSUES NOTED. C/W IAW AMM 34-13-01. SYSTEM OK FOR SERVICE.
